# SDR YENA20151230674

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 13,142 hours, 8,337 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 8833
- Condition: Failed
- Location: Galley
- Part time: 54,353 hours, 20,218 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD GALLEY COFFEEMAKER HAS AN ELECTRICAL ODOR. TURNED OFF SYSTEM AND ODOR DISSIPATED; R & R FORWARD COFFEEMAKER IAW AMM 25-35-00.  OPS CHECK GOOD.
